CureZone   Log On   Join
 

One question by JerryYogi ..... Ask CureZone Community

Date:   9/15/2013 2:22:08 AM ( 10 years ago ago)
Hits:   2,346
URL:   https://curezone.com/forums/fm.asp?i=2104701

Dear All,

I'm taking 3 times a day a vitamin c tablet of 1000 mg (sustained release). The tablets are very hard. And i noticed that they come out a bit softer, but still in the original tablet shape. Does it mean that my body did not absorb anything of the vitamin? Or is it normal that it comes out like this?

I know most people will say, change the brand. But the problem is that I live in India and ordered a bulk of these tablets from Europe (quite expensive too). Are there any ways that i can continue these tablets and can absorb them better? I was thinking of crushing them, does that help?

Thanking you.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by curezone.com/forums/fmp.asp?i=2104701